Advertisement

loader

Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Really long period after resuming the pill...

(4 Posts)
CaringForPod Thu 04-Aug-11 11:43:24

Hi,

I've recently started taking Yasmin again after having my first baby. Normally, my periods are about 5 days, but I started taking the pill again on the first day of my period and it's still going on - 11 days later. It shows no sign of stopping and I feel like I'll be bleeding until my next one is due to start.

Has anyone else experienced this?

QueenStromba Thu 04-Aug-11 20:39:32

I've always found that my period lasts almost twice as long when I first start taking the pill so from 4 days to 7/8.

CaringForPod Thu 04-Aug-11 20:48:28

Thanks QueenStromba. I can't remember this happening the first time I started taking it...

Do yours go back to normal for the second period, if you don't mind me asking?

Just wondering if I should make a nurse's appointment.

QueenStromba Thu 04-Aug-11 21:22:38

On the combined pill they've always been about the same length as normal but lighter from the second period onwards. I forgot to mention in my other post but normally the first period is lighter than usual like I'm bleeding about the same amount as normal but over a longer time frame.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now